# SDR CA110711003

- Difficulty date: June 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN CABIN DURING REVENUE FLIGHT, ON APPROACH, THE LAVATORY SMOKE DETECTOR WAS ACTIVATED.  ACFT LANDED WITH SMELL IN CABIN AND COCKPIT.  ENGINE NR 2 WAS REMOVED AFTER OBSERVING A LOW OIL LEVEL AND TRACES OF OIL IN THE INLET.
